# SDR FDEA202002040262

- Difficulty date: February 4, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340088213
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN HAS CORROSION BETWEEN RIB 20 AND RIB 21. REMOVED CORROSION BETWEEN RIB 20 AND 21 IAW A300-600 SRM 51-74-10 AND REPAIRED   AREA IAW FEDEX EA: 6-5730-T0351926, P1.  TITLE: WINGS - PLATES AND SKINS - RH WING LOWER   SKIN RIB 20 TO 23 CORROSION.
